# SDR A6WA200840648

- Difficulty date: December 20, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 21,686 hours, 20,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOG 188020/1 STRONG ODOR IN CABIN AND COCKPIT WITH APU AND ENGINE AIR SELECTED ON.  DOES NOT DISSIPATE.
